Brian Shilhavy of the website Global Research examined data from the Vaccine Adverse Events Reporting System (VAERS) and found a shocking increase in reports of brain damage following the Wuhan coronavirus (COVID-19) vaccination.
“I found out that there is a 2,000 percent or more increase in brain injuries being reported after COVID-19 shots,” he said.
There were 64 cases reported per month since the COVID-19 vaccine distribution started in December 2020. In comparison, there were 1,068 encephalopathy cases reported after other FDA-approved vaccines in the past 30 years for an average of fewer than three cases a month.
Shilhavy also said there is a very clear correlation with increased vaccinations of children with rising rates of autism in the United States, although government health agencies refuse to acknowledge any causal effect between the bloated childhood vaccine schedule and diagnoses of autism. (Related: VAERS records overwhelming adverse events from COVID-19 vaccines in first two months of 2022.)
Apart from brain damage, weakened hearts and blood clots were also found to be few of the side effects reported in children following COVID-19 vaccinations.
A case study published earlier in May in the Journal of Neuroimmunology revealed that a 15-year-old girl developed encephalopathy, myocarditis, and thrombocytopenia simultaneously after getting the second dose of the Pfizer COVID-19 vaccine.
“To the best of our knowledge, this is the first reported case who developed encephalopathy, myocarditis, and thrombocytopenia simultaneously after the second dose of Pfizer-BioNTech mRNA vaccine (BNT162b2) despite no adverse event after the first dose of the same vaccine,” the study authors wrote.
The authors suggested that more research involving more cases must be conducted to find out the exact pathogenesis behind this neurological and cardiac manifestation and the causal role of the vaccine. “The clinician should be aware of the potential adverse event following COVID-19 vaccination and notify them and treat them according to the best evidence available,” the authors recommended.
Asheley Carbajal Garcia, a 15-year old girl from Mexico, passed away on March 13 – just five days after receiving the Pfizer vaccine.
Rosario Flor, the mother of the teenager, said in an interview that her daughter received the first dose of the vaccine on March 8 in Ayutla. A day later, she had a headache and they gave her paracetamol. She was taken to the regional hospital after she started vomiting and having convulsions.
The victim’s aunt, Rosaura Carbajal, said her niece was a healthy girl and that she never had any illness. “Her death could have been caused by a serious reaction to the COVID-19 vaccine,” Carbajal said.
Ivan Hernandez Diaz from the Mexico Welfare Secretariat was quick to conclude that the vaccine could not be the cause of Garcia’s death. “The picture of complications does not correspond to the adverse reactions that the Pfizer vaccine presents,” he said.
Meanwhile Dr. Ezequiel Martinez, a surgeon and midwife, conducted an independent assessment of the case and made his opinion public saying that the doctors on the official health system are reluctant to admit that the COVID-19 injections are causing enormous damage among the population.
He said: “If she hadn’t been vaccinated, she would be alive. Very likely that the minor already had a previous undiagnosed injury and aneurysm is not something that can be generated by the vaccine as far as I know. However, the vaccine can cause coagulation alterations that favor hemorrhage, and it can also cause hypertensive crises in young people. These two can favor the aneurysm to grow and spread.”
Another case of brain injury that caused death to a teenager is that of Danylo Zinneck Nobre, a 15-year old boy from Brazil.
He took two doses of Pfizer, the first on August 24 and the second on October 19, 2021. After 18 days, he had weakness in his legs, blurred vision and heaviness in the head.
On January 6, he had a seizure and was intubated due to difficulty swallowing and slurred speech.
Nobre was diagnosed with the autoimmune Bickerstaff Brainstem Encephalitis, a rare neurological disease of the peripheral and central nervous system. He underwent plasmapheresis treatment, which is a process of filtering the blood to remove the substances that damage the plasma. But in the fifth session, he had a hemorrhagic stroke. The kid died on March 3.
On April 27, Maryglace Balasabas, aunt of an eight-year-old Filipino girl, posted on Facebook: “My niece Tanya is currently confined due to encephalitis after receiving her second dose of vaccine.”
In the comments section, the kid’s mother Shannon Nunez, thanked Balasabas for helping out. She also posted on May 1 that her daughter is currently recuperating and thanked her friends and family for the prayers and financial support.
Visit VaccineInjuryNews.com for more news related to injuries caused by COVID-19 vaccines.
Watch the below video that talks about the case of Asheley Carbajal Garcia who was killed by Pfizer vaccine that induced encephalitis and aneurysm.
This video is from The Prisoner channel on Brighteon.com.
More children die from the COVID shot than from COVID.
Cardiovascular incidents among teens, young adults in Scotland SURGED following distribution of COVID-19 vaccines.
Teens develop heart damage months after getting second Pfizer covid shot, study finds.
Deadly shots: Even healthy teenagers, athletes and doctors are not safe with COVID-19 vaccines.
Community.CovidVaccineInjuries.comSubmit a correction >>